# SDR CALA2010042800175

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 65C36075U
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR JAMB, LOWER HINGE FITTING CRACKED ABOVE WL 236.68 AND JUST AFT OF STA 303.9.  REMOVED AND REPLACED L-1 DOOR LOWER HINGE FITTING PER SRM 51-40-02.
